# SDR EISA95481

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER AFT STRINGER ATTACHED TO RIB AT STATION 656 IS CRACKED AT VERTICAL LEG JUST INBOARD OF RIB.  STOP DRILLED CRACK HFEC VERIFIES CRACK CONTAINED DOUBLER INSTALLED PER SB 727-57-0127.  (M)
